A note on maximum independent set and related problems on box graphs
Research output: Contribution to journal › Article
A box graph is the intersection graph of orthogonal rectangles in the plane. We show that maximum independent set and minimum vertex cover on box graphs can be solved in subexponential time, more precisely, in time 2(O(rootn log n)), by applying Miller's simple cycle planar separator theorem [J. Comput. System Sci. 32 (1986) 265-279] (in spite of the fact that the input box graph might be strongly non-planar).
|Research areas and keywords||
Subject classification (UKÄ) – MANDATORY
|Journal||Information Processing Letters|
|Publication status||Published - 2005|